Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 34, NWS Shreveport, LA

March 8, 2016Gregg County, Rusk County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 8, 2016, 10:11 PM CST for Gregg County, Rusk County, Texas. It took effect at Mar 9, 2016, 12:13 PM CST. It was in force for 21 days.

The area

The counties it named.

The facts

Issued
Mar 8, 2016, 10:11 PM CST (04:11 UTC)
In effect from
Mar 9, 2016, 12:13 PM CST
Expired
Mar 30, 2016, 10:01 AM CDT
In force
21 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Gregg County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 91 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River below Longview (LONT2). The gauge peaked at 34.71 ft at Mar 16, 2016, 9:00 AM CDT.

actionminormoderatemajor10203003/0903/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/3003/31
Action stage
23 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08020900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 5:07 PM CST, 5 hours 4 minutes earlier.

Area forecast discussion, Mar 8, 5:07 PM CST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 PM CST TUE MAR 8 2016

.AVIATION...
TERMINAL FORECASTS FOR THE NEXT 24 HOURS DOES NOT PROMOTE IDEAL
FLYING CONDITIONS WHATSOEVER. THE FIRST IN A WAVE OF DISTURBANCES
ALOFT IS CURRENTLY INFLUENCING ALL OUR TERMINAL LOCATIONS WITH THE
EXCEPTION OF THE TYR AND LFK TERMINAL. HAVE PREVAILED MVFR/IFR
CEILINGS AND TSRA FOR ALL BUT THE TYR/LFK TERMINAL THROUGH AT
LEAST 04Z WHEN THE BREAK IN THE CONVECTION CURRENTLY MOVING ACROSS
NC TX SHOULD BE MOVING EASTWARD INTO OUR REMAINING NE TX TERMINAL
AS WELL AS THE TXK/SHV TERMINAL. THIS BREAK IF IT OCCURS AT ALL
WILL BE VERY TEMPORARY AS THERE IS GOOD AGREEMENT IN THE SHORT
TERM PROGS OF ANOTHER DISTURBANCE MOVING OUR WAY FROM THE
SOUTHWEST WITH CONVECTION QUICKLY INCREASING IN COVERAGE AND
INTENSITY ONCE AGAIN ACROSS NE TX NEAR OR AFTER MIDNIGHT WITH THIS
CONVECTION TRAINING AND ENCOMPASSING ALL OUR TERMINAL LOCATIONS
THROUGH MUCH OF THE DAY WEDNESDAY. THUS...BEYOND 12Z WED...KEPT
PREVAILING 2SM TSRA AND IFR CEILINGS THROUGHOUT THE DAY.

WINDS WILL BE MOSTLY VARIABLE WITH CONVECTION WITH STRONGER GUSTS
ASSOCIATED WITH THE CONVECTION OF COURSE.

13

&&

.PREV DISCUSSION... /ISSUED 317 PM CST TUE MAR 8 2016/

DISCUSSION...
CONVECTION QUICKLY SPREADING NEWD ACROSS THE REGION THIS
AFTERNOON...AS THE FIRST OF MANY DISTURBANCES MOVES ACROSS THE
AREA. HAVE EXTENDED TOR WATCH 38 TO PICK UP THE REMAINDER OF OUR
PARISHES IN N LA AND UNION COUNTY IN SRN AR...AS STORMS CONTINUE
TO MAINTAIN STRENGTH AS THEY MOVE EWD.

DEEP LAYER MOISTURE CONTINUES TO INCREASE...AS EVIDENCED BY
NEARLY A HALF AN INCH INCREASE IN THE PWAT FROM THE 12Z KSHV
SOUNDING TO THE 18Z SPECIAL SOUNDING. THIS IS SEVERAL STANDARD
DEVIATIONS FROM NORMAL FOR EARLY MARCH...AND QUITE INDICATIVE OF
THE POTENTIAL FOR HEAVY RAINFALL WITH THIS STRONG STORM SYSTEM. A
TRAINING AREA OF VERY HEAVY RAINFALL IS EXPECTED TO SET UP WITH
THE SECOND WAVE TONIGHT/WEDNESDAY...AND THE QPF FOR THIS TIMEFRAME
ALONE LOOKS TO REACH UPWARDS OF SIX TO TEN INCHES. FLASH FLOODING
WILL BECOME A CONCERN LATER TONIGHT...AS SOILS BECOME SATURATED
AND RAINFALL RATES INTENSIFY. IN ADDITION TO THE FLASH FLOODING
THREAT... EMBEDDED STRONG TO SEVERE STORMS WILL CONTINUE TO BE
POSSIBLE TONIGHT THROUGH WEDNESDAY...MAINLY S OF I-20...AS VERY
STRONG DYNAMIC FORCING CHARACTERIZED BY BROAD DIFFLUENCE ALOFT
OVERRULES THE LACK OF STRONG INSTABILITY.

MODELS INDICATE THAT WE COULD SEE AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL DURING THURSDAY...WHICH WILL LIKELY EXACERBATE
ANY ONGOING FLASH FLOODING. CONVECTIVE INTENSITY SHOULD DECREASE
SOME DURING THURSDAY HOWEVER...AS THE DYNAMIC FORCING OVHD IS FCST
TO DIMINISH AS THE UPPER LOW LIFTS NEWD. DRY-SLOTTING LOOKS TO
FURTHER DIMINISH OUR COVERAGE/INTENSITY...AT LEAST FOR A
TIME...AS WE MOVE THROUGH THURSDAY NIGHT. RAIN WILL CONTINUE
THROUGH FRIDAY AND SATURDAY...ALTHOUGH COVERAGE AND INTENSITY WILL
GRADUALLY DECREASE AS THE UPPER LOW MOVES OVHD.

A SECONDARY CLOSED LOW IS FCST TO MOVE IN ON THE TAIL OF THE
PREVIOUS AS WE MOVE INTO SUNDAY...AND MAY BRING ADDITIONAL
RAINFALL SUNDAY AND SUNDAY NIGHT. THE UPPER RIDGE IS FCST TO SET
UP OVER TX IN THE WAKE OF THE PREVIOUS WEEK'S DISTURBANCES...
LEAVING US WITH QUIET WEATHER TO FINISH OUT THE FCST PD.

/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  71  63  73 / 100 100 100  80
MLU  65  74  66  73 /  90  90  90  90
DEQ  62  68  59  66 / 100 100  90  90
TXK  63  69  59  68 / 100 100 100  80
ELD  64  71  63  71 / 100 100 100  90
TYR  62  70  60  69 / 100 100  80  70
GGG  64  69  61  71 / 100 100  90  70
LFK  66  72  62  74 / 100 100  90  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

12/13
Hazardous weather outlook, Mar 8, 11:46 AM CST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CST TUE MAR 8 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-
1146 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN
ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY
BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND
ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY
MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO
MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH
FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF
I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH
ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT.

OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE-
1146 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY
MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY
AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE
AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE
TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING.
HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT
WITH THIS FIRST WAVE OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY
MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN
TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH
FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL
AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN
INCHES...WILL BE POSSIBLE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS
AFTERNOON THROUGH TONIGHT.

12

In the hours before

Local storm report, Mar 8, 8:51 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      MINDEN                  32.62N  93.28W
03/08/2016                   WEBSTER            LA   EMERGENCY MNGR

            40 TO 50 HOMES REPORTED FLOODED FROM MINDEN WESTWARD TO
            BOSSIER PARISH... BOATING RESCUES ONGOING

&&

EVENT NUMBER SHV1600074

25
Local storm report, Mar 8, 8:53 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
853 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       BOSSIER CITY            32.52N  93.66W
03/08/2016  M5.42 INCH       BOSSIER            LA   COCORAHS

            RAIN RECORDED BTWEEN 2 AND 6 PM

&&

EVENT NUMBER SHV1600075

25
Special weather statement, Mar 8, 9:11 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 PM CST TUE MAR 8 2016

LAZ005-006-012-013-090400-
UNION LA-LINCOLN LA-BIENVILLE LA-JACKSON LA-
911 PM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...EAST
CENTRAL BIENVILLE...SOUTHWESTERN UNION AND LINCOLN PARISHES UNTIL
1000 PM CST...

AT 906 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF GRAMBLING...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...FARMERVILLE...BERNICE...COOLEY...DUBACH...CHOUDRANT...
SIMSBORO...NORTH HODGE...VIENNA...EAST HODGE...QUITMAN...DOWNSVILLE...BAYOU
D ARBONNE LAKE...D ARBONNE...MOUNT ZION...SHILOH AND UNIONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3258 9238 3258 9241 3254 9241 3224 9267
      3242 9286 3288 9264 3280 9238 3271 9227
TIME...MOT...LOC 0306Z 214DEG 32KT 3238 9273

06
Local storm report, Mar 8, 9:19 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     WEST MONROE             32.51N  92.15W
03/08/2016                   OUACHITA           LA   BROADCAST MEDIA

            HOME DAMAGED IN WEST MONROE.

&&

EVENT NUMBER SHV1600076

13
Special weather statement, Mar 8, 9:42 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 PM CST TUE MAR 8 2016

TXZ149-150-152-090445-
CHEROKEE TX-RUSK TX-NACOGDOCHES TX-
942 PM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN
NACOGDOCHES AND EASTERN CHEROKEE COUNTIES UNTIL 1045 PM CST...

AT 941 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOREST...OR 19 MILES WEST OF NACOGDOCHES...MOVING NORTH AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSK...ALTO...WELLS...FOREST...PONTA...DOUGLASS...MORRILL...SACUL...NEW
SALEM...NEW SUMMERFIELD...CUSHING...GALLATIN...REKLAW...CONCORD...LILBERT...
LOONEYVILLE...BRACHFIELD...LANEVILLE...GLENFAWN AND LINWOOD.

LAT...LON 3207 9517 3208 9470 3151 9481 3151 9485
      3153 9487 3150 9491 3147 9508 3187 9518
TIME...MOT...LOC 0341Z 187DEG 36KT 3155 9497

06
Local storm report, Mar 8, 9:52 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HEAVY RAIN       SHREVEPORT              32.47N  93.80W
03/08/2016  M5.20 INCH       CADDO              LA   NWS EMPLOYEE

            5.2 INCHES IN PAST 8 HOURS... PART OF YARD FLOODED
            SOUTHWEST SHREVEPORT

&&

EVENT NUMBER SHV1600077

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:18 PM CSTTornado WarningSHVSabine, San Augustine27 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVSabine, San Augustine, Shelby6 hr
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVSabine, Shelby57 min
Mar 8, 9:42 PM CSTSpecial Weather StatementSHVCherokee63 min
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches27 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVSmith, Upshur, Wood15 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood19 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVPanola, Shelby19 days
Mar 8, 10:53 PM CSTRiver Flood WarningSHVWood6 days
Mar 8, 11:09 PM CSTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk, Shelby34 hr
Mar 9, 2:16 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood5 hr
Mar 9, 3:55 AM CSTSpecial Weather StatementSHVCherokee50 min
Mar 9, 4:34 AM CSTFlash Flood WarningSHVBowie, Camp, Cass, Morris, Titus6 hr
Mar 9, 4:48 AM CSTSpecial Weather StatementSHVGregg, Upshur42 min
Mar 9, 5:30 AM CSTAreal Flood WarningSHVCherokee3 hr
Mar 9, 5:41 AM CSTTornado WarningSHVSmith31 min
Mar 9, 6:38 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Mar 9, 7:12 AM CSTRiver Flood WarningSHVUpshur, Wood5 days
Mar 9, 7:14 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 7:16 AM CSTSpecial Weather StatementSHVAngelina44 min
Mar 9, 8:14 AM CSTFlash Flood WarningSHVNacogdoches, Panola, Sabine, San Augustine, Shelby4 hr
Mar 9, 8:18 AM CSTTornado WarningSHVSan Augustine, Shelby30 min
Mar 9, 10:18 AM CSTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCass, Harrison, Marion19 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby23 hr
Mar 9, 12:33 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood24 hr
Mar 9, 2:43 PM CSTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler49 hr
Mar 9, 4:44 PM CSTRiver Flood WarningSHVCamp, Morris, Titus47 hr
Mar 8, 6:36 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster16 hr
Mar 8, 6:57 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine6 hr
Mar 8, 7:14 PM CSTTornado WarningSHVNatchitoches, Red River, Sabine31 min
Mar 8, 7:42 PM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Webster6 hr
Mar 8, 7:45 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River30 min
Mar 8, 8:04 PM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more6 hr
Mar 8, 8:15 PM CSTTornado WarningSHVBienville, Jackson, Natchitoches, Winn45 min
Mar 8, 8:54 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine66 min
Mar 8, 9:00 PM CSTFlash Flood Warning EmergencySHVBossier, Caddo, De Soto, Red River, Webster12 hr
Mar 8, 9:11 PM CSTSpecial Weather StatementSHVLincoln49 min
Mar 8, 9:14 PM CSTRiver Flood WarningSHVWebster17 days
Mar 8, 9:14 PM CSTRiver Flood WarningSHVBienville, Bossier, Webster14 days
Mar 8, 9:19 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine41 min
Mar 8, 9:35 PM CSTFlash Flood WarningSHVCaldwell, Ouachita, Union6 hr
Mar 8, 9:39 PM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster18 days
Mar 8, 9:49 PM CSTRiver Flood WarningSHVBienville, Bossier20 days
Mar 8, 10:22 PM CSTSpecial Weather StatementSHVBienville53 min
Mar 8, 10:29 PM CSTTornado WarningSHVBienville, Claiborne, Lincoln, Red River, Webster61 min
Mar 8, 11:10 PM CSTTornado WarningSHVBienville, Claiborne, Jackson, Lincoln19 min
Mar 9, 1:44 AM CSTFlash Flood WarningSHVBienville, Red River, Webster8 hr
Mar 9, 3:28 AM CSTAreal Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Union3 hr
Mar 9, 4:58 AM CSTFlash Flood WarningSHVCaddo5 hr
Mar 9, 7:39 AM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster7 hr
Mar 9, 7:51 AM CSTRiver Flood WarningSHVClaiborne, Lincoln, Union5 days
Mar 9, 7:56 AM CSTRiver Flood WarningSHVLincoln, Ouachita, Union8 days
Mar 9, 9:18 AM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more4 hr
Mar 9, 9:20 AM CSTSpecial Weather StatementSHVJackson, Lincoln, Union40 min
Mar 9, 10:06 AM CSTSpecial Weather StatementSHVOuachita, Union39 min
Mar 9, 10:07 AM CSTSpecial Weather StatementSHVOuachita, Union38 min
Mar 9, 10:40 AM CSTFlash Flood WarningSHVCaldwell, Grant, Natchitoches, Red River, Sabine, Winn23 hr
Mar 9, 10:58 AM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster4 hr
Mar 9, 11:08 AM CSTRiver Flood WarningSHVCaddo, De Soto16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVGrant, Natchitoches, Red River19 days
Mar 9, 11:51 AM CSTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn13 days
Mar 9, 1:15 PM CSTFlash Flood WarningSHVBossier, Caddo, Webster23 hr
Mar 9, 2:30 PM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster23 hr
Mar 9, 2:30 PM CSTRiver Flood WarningSHVCaddo6 days
Mar 9, 2:48 PM CSTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more12 hr
Mar 9, 2:52 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster21 hr
Mar 9, 2:53 PM CSTSpecial Weather StatementSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn52 min
Mar 9, 3:48 PM CSTSpecial Weather StatementSHVJackson57 min
Mar 8, 10:38 PM CSTSevere Thunderstorm WarningSHVColumbia, Nevada, Union40 min
Mar 8, 11:16 PM CSTFlash Flood WarningSHVColumbia, Union11 hr
Mar 9, 10:13 AM CSTFlash Flood WarningSHVColumbia, Union3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.